# SDR SWAA2021112244420

- Difficulty date: November 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737*
- Aircraft serial: 34162
- Aircraft time: 56,488 hours, 33,616 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING FIXED TRAILING EDGE PANEL AFT OF #1 ENGINE WIGGLE PLATE CRACKED. ; / [01] REMOVED AND REPLACED PLATE REF SRM 51-40-02.
